Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Upper right abdominal pain radiating to back soon after eating food. Ultrasound normal. Suggestions?

i get pain in the upper right abdomen which at time moves to the back...i did ultrasound of abdomen and pelvis ..but everything seems to be normal. doctor has now suggested me to have nor metrogyl tablets for 5 days...the pain is subsided a bit..but not completely. i feel pain soon after eating food. what is the next step to be done by me
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Gastroenterology 's  Response
welcome to hcm,as u have rt upper abd pain no fever & jaundice & usg abdomen normal then u most likely to have peptic ulcer diasease (gastric ulcer)as pain ancreases after taking meal.u should stop taking mirch/masala/alcohol/ciggarette etc,take tab pantop-d 40mg 1 tab 2 times a day 1/2 hr before meal erverything will be all right.
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor